Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from dizzy spells. Taking zen retard medication. Should I continue?

thanx sir, i am 33 yrs old woman i have a child (9yrs old). i was having zen retard 200mg form the age of 13 to 20 (not remember exactly) because i got unconscious suddenly with very much irritation at that time it happened after few days but after getting treatment i was getting well and the time period of the problem was in months and now in years. i just want to know the exact problem i was having, should i continue the med.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the brief details provided, it seems that you had an atypical type of epilepsy, for which Zen Retard was prescribed.

If you had not had any episodes for more than 3 years, the chances of complete recovery are very bright.

I therefore, feel that a trial of gradually tapering off Zen Retard over the next 3 months--> complete withdrawal of drug- should be given.

However, this should be done under close supervision AND consent of Neurologist.

Dr. Rakesh Karanwal
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor